# SDR UIEA2018072301535

- Difficulty date: July 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 86,876 hours, 16,151 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD CARGO A/C EICAS MSG AND COND CARGO VALVE STATUS MESSAGE DISPLAYED. TRANSFERRED TO MDDR 96902 AS PER MEL 21-28-01 CAT D.
